# SDR 95ZZZX2731

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714MD
- Make and model: Piper PA-23-250
- Aircraft serial: 277550484
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART NAME THERMOSTATIC BYPASS VALVE.  NUT LOOSE INSPECTED PER LYC SB 0A-518C, PN 75944, SN 41966.  ENGINE TT, 2895.0.  ENGINE TT SMOH 1019.0 HRS.  LEFT ENGINE.
